Daniel Victor Tausk
Daniel Victor Tausk
Professor do Departamento de Matemática do Instituto de Matemática e Estatística da Universidade de São Paulo
Email verificata su ime.usp.br
TitoloCitata daAnno
Bell's theorem
S Goldstein, T Norsen, DV Tausk, N Zanghì
Scholarpedia 6 (10), 8378, 2011
632011
What does the free will theorem actually prove?
S Goldstein, DV Tausk, R Tumulka, N Zanghi
Notices of the American Mathematical Society 57 (11), 1451-1453, 2010
412010
The Morse index theorem in semi-Riemannian geometry
P Piccione, DV Tausk
Topology 41 (6), 1123-1159, 2002
392002
Spectral flow, Maslov index and bifurcation of semi-Riemannian geodesics
P Piccione, A Portaluri, DV Tausk
Annals of global Analysis and Geometry 25 (2), 121-149, 2004
372004
A generalized index theorem for Morse-Sturm systems and applications to semi-Riemannian geometry
F Giannoni, A Masiello, P Piccione, D Tausk
Asian Journal of Mathematics 5 (3), 441-472, 2001
372001
An existence theorem for G-structure preserving affine immersions
P Piccione, DV Tausk
Indiana University Mathematics Journal 57 (3), 1431-1465, 2008
322008
An index theorem for non-periodic solutions of Hamiltonian systems
P Piccione, DV Tausk
Proceedings of the London Mathematical Society 83 (2), 351-389, 2001
312001
On the distribution of conjugate points along semi-Riemannian geodesics
P Piccione, DV Tausk
Communications in Analysis and Geometry 11 (1), 33-48, 2003
302003
A note on the Morse index theorem for geodesics between submanifolds in semi-Riemannian geometry
P Piccione, DV Tausk
Journal of Mathematical Physics 40 (12), 6682-6688, 1999
291999
The Maslov index and a generalized Morse index theorem for non-positive definite metrics
P Piccione, DV Tausk
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 331 (5), 385-389, 2000
282000
On the Banach differential structure for sets of maps on non-compact domains
P Piccione, DV Tausk
Nonlinear analysis 46 (2), 245-265, 2001
272001
A Student's Guide to Symplectic Spaces, Grassmannians and Maslov Index
P Piccione, DV Tausk
Instituto de Matemática Pura e Aplicada, 2008
262008
The theory of connections and G-structures: applications to affine and isometric immersions
P Piccione, DV Tausk
IMPA, 2006
25*2006
Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry
F Mercuri, P Piccione, DV Tausk
Pacific journal of mathematics 206 (2), 375-400, 2002
252002
Stability of the focal and geometric index in Semi-Riemannian Geometry via the Maslov index
F Mercuri, P Piccione, DV Tausk
arXiv preprint math/9905096, 1999
251999
Variational aspects of the geodesics problem in sub-Riemannian geometry
P Piccione, DV Tausk
Journal of Geometry and Physics 39 (3), 183-206, 2001
162001
On the Morse and the Maslov index for periodic geodesics of arbitrary causal character
RCN Marques, P Piccione, D Tausk
Differential geometry and its applications (Opava, 2001) 3, 343-358, 2001
142001
Lagrangian and Hamiltonian formalism for constrained variational problems
P Piccione, DV Tausk
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 132 (6 …, 2002
132002
On the singularities of the exponential map in infinite dimensional Riemannian manifolds
L Biliotti, R Exel, P Piccione, DV Tausk
Mathematische Annalen 336 (2), 247-267, 2006
122006
An index theory for paths that are solutions of a class of strongly indefinite variational problems
P Piccione, DV Tausk
Calculus of Variations and Partial Differential Equations 15 (4), 529-551, 2002
122002
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20